Periodic orbits for a class of C1 three-dimensional systems

Translated title of the contribution: Periodic orbits for a class of C1 three-dimensional systems

A. Ferragut, J. Llibre, M.A. Teixeira

Research output: Contribution to journalArticleResearch

1 Citation (Scopus)
Translated title of the contributionPeriodic orbits for a class of C1 three-dimensional systems
Original languageMultiple languages
Pages (from-to)101-115
JournalRendiconti del Circolo Matematico di Palermo
Volume56
Publication statusPublished - 1 Jan 2007

Cite this